# SDR KBM2005F00063

- Difficulty date: April 5, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N115SH
- Make and model: Snias AS350B2
- Aircraft serial: 3141
- Engine: Tmeca ARRIEL1D1
- System (JASC): 3100 · Indicating/Recording System
- Part: Voltmeter
- Part number: 25791161
- Condition: Sticks
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VOLTMETER, NEEDLE STICKS.  REMOVED AND REPLACED.  (K)
